# SDR SWAA2021061471266

- Difficulty date: May 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON PASSENGER CABIN SEAT TRACK AT B.S. 807+5; L.B.L. 45; W.L. 208.1. ; / HFEC INSP BLEND IAW 737 NDTM PT 6 51-00-00 PROC. 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071.; VERIFIED; COMPLETE
